Mathematical Research Letters

Volume 12 (2005)

Number 3

Remarks on syzygies of $d$-gonal curves

Pages: 387 – 400

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n3.a9

Author

Marian Aprodu (Universität Bayreuth)

Abstract

We apply a degenerate version of a result due to Hirschowitz, Ramanan and Voisin to verify Green and Green-Lazarsfeld conjectures over explicit open sets inside each $d$-gonal stratum of curves $X$ with $d<[g_X/2]+2$. By the same method, we verify the Green-Lazarsfeld conjecture for any curve of odd genus and maximal gonality. The proof invokes Voisin’s solution to the generic Green conjecture as a key argument.

Full Text (PDF format)